National Science Library, Chinese Academy of Sciences
  登录 机构网站 ENGLISH
您当前的位置是:电子期刊浏览 --> 卷期浏览
Positivity(2,062)
ISSN: 1385-1292
1    
The new forms of Voronovskaya’s theorem in weighted spaces 期刊论文

Positivity     ISSN:1385-1292  Volume:20  Issue:1  Page:25-40  

Acar Tuncer;   Aral Ali;   Rasa Ioan;  

来源数据库:Scopus        

文摘信息 获取全文 问图书馆员

2    
The new forms of Voronovskaya's theorem in weighted spaces 期刊论文

POSITIVITY     ISSN:1385-1292  Volume:20  Issue:1  Page:25-40  

Acar T;   Aral A;   Rasa I;  

来源数据库:[Web of Science, Science Citation Index Expanded, Science Database]         被引频次:30

文摘信息 获取全文 问图书馆员

3    
2-Local derivations on von Neumann algebras 期刊论文

Positivity     ISSN:1385-1292  Volume:19  Issue:3  Page:445-455  

Ayupov Shavkat;   Kudaybergenov Karimbergen;  

来源数据库:[Web of Science, Science Citation Index Expanded, Scopus, Science Database]         被引频次:26

文摘信息 获取全文 问图书馆员

4    
On E-solutions for robust semi-infinite optimization problems 期刊论文

POSITIVITY     ISSN:1385-1292  Volume:23  Issue:3  Page:651-669  

Lee JH;   Lee GM;  

被引频次:2

文摘信息 问图书馆员

5    
Voronovskaya theorem for a sequence of positive linear operators related to squared Bernstein polynomials 期刊论文

Positivity     ISSN:1385-1292  Volume:23  Issue:3  Page:571-580  

Holhoş;   ;   Adrian,;  

被引频次:2

文摘信息 问图书馆员

6    
Positive semigroups and perturbations of boundary conditions 期刊论文

Positivity     ISSN:1385-1292  Volume:23  Issue:4  Page:921-939  

Gwiżdż Piotr;   Tyran-Kamińska Marta;  

来源数据库:Scopus        

文摘信息 获取全文 问图书馆员

7    
Positive solutions for nonlinear singular superlinear elliptic equations 期刊论文

Positivity     ISSN:1385-1292  Volume:23  Issue:4  Page:761-778  

Bai Yunru;   Gasiński Leszek;   Papageorgiou Nikolaos S;  

来源数据库:Scopus        

文摘信息 获取全文 问图书馆员

8    
Mixed Morrey spaces 期刊论文

Positivity     ISSN:1385-1292  Volume:23  Issue:4  Page:961-1000  

Nogayama Toru;  

来源数据库:Scopus        

文摘信息 获取全文 问图书馆员

9    
Unbounded norm convergence in Banach lattices 期刊论文

Positivity     ISSN:1385-1292  Volume:21  Issue:3  Page:963-974  

Deng Y;   O’Brien M;   Troitsky V G;  

来源数据库:[Web of Science, Science Citation Index Expanded, Scopus, Science Database]         被引频次:10

文摘信息 获取全文 问图书馆员

10    
Tauberian theorems for statistically (C, 1, 1) summable double sequences 期刊论文

Positivity     ISSN:1385-1292  Volume:23  Issue:4  Page:891-919  

Önder Zerrin;   Çanak İbrahim;  

来源数据库:Scopus        

文摘信息 获取全文 问图书馆员

11    
A Kato class for the Khon Laplacian 期刊论文

Positivity     ISSN:1385-1292  Volume:23  Issue:4  Page:789-809  

Drissi Amor;   Belhaj Rhouma Nedra;  

来源数据库:Scopus        

文摘信息 获取全文 问图书馆员

12    
Directed partial orders on the field of generalized complex numbers with \[1\not >0\] 期刊论文

Positivity     ISSN:1385-1292  Volume:23  Issue:4  Page:1001-1007  

Jingjing Ma;   Liusan Wu;   Yuehui Zhang;  

文摘信息 问图书馆员

13    
Problems of existence of order copies of $$\ell ^\infty $$ ℓ ∞ and $$L_p(\nu )$$ L p ( ν ) in some non-Banach Köthe spaces 期刊论文

Positivity     ISSN:1385-1292  Volume:23  Issue:4  Page:941-959  

Hudzik Henryk;   Kaczmarek Radosław;   Wang Yuwen;   Wójtowicz Marek;  

文摘信息 问图书馆员

14    
The Perron solution for vector-valued equations 期刊论文

Positivity     ISSN:1385-1292  Page:1-24  

Marcel Kreuter;  

文摘信息 问图书馆员

15    
Characterization of Strict Positive Definiteness on products of complex spheres 期刊论文

Positivity     ISSN:1385-1292  Volume:23  Issue:4  Page:853-874  

Castro Mario H;   Massa Eugenio;   Peron Ana Paula;  

来源数据库:Scopus        

文摘信息 获取全文 问图书馆员

16    
On the topological mass lattice groups 期刊论文

Positivity     ISSN:1385-1292  Volume:23  Issue:4  Page:811-827  

Pourgholamhossein M;   Ranjbar M A;  

文摘信息 问图书馆员

17    
Positive periodic solution to indefinite singular Liénard equation 期刊论文

Positivity     ISSN:1385-1292  Volume:23  Issue:4  Page:779-787  

Xin Yun;   Cheng Zhibo;  

来源数据库:Scopus        

文摘信息 获取全文 问图书馆员

18    
On the convergence of sequence of maximal monotone operators of type (D) in Banach spaces 期刊论文

Positivity     ISSN:1385-1292  Volume:23  Issue:4  Page:1009-1020  

Pattanaik S R;   Pradhan D K;  

来源数据库:Scopus        

文摘信息 获取全文 问图书馆员

19    
Unbounded asymptotic equivalences of operator nets with applications 期刊论文

Positivity     ISSN:1385-1292  Volume:23  Issue:4  Page:829-851  

Erkurşun-Özcan Nazife;   Gezer Niyazi Anıl;  

来源数据库:Scopus        

文摘信息 获取全文 问图书馆员

20    
Directed partial orders on the field of generalized complex numbers with $$1\not >0$$ 1 ≯ 0 期刊论文

Positivity     ISSN:1385-1292  Volume:23  Issue:4  Page:1001-1007  

Ma Jingjing;   Wu Liusan;   Zhang Yuehui;  

文摘信息 问图书馆员

< 上一页 1 2 3 4 5 下一页 >
作者信息:×